# SDR SWAA2020052880616

- Difficulty date: May 24, 2020
- Submitted: May 28, 2020
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 53,815 hours, 31,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT SIGNS UPPER & LOWER SLIDE OVERWING LIGHT & OVERHEAD EMERGENCY LIGHTS AT ROW 9 CBA & ROW 12 CBA WILL NOT TEST ILLUMINATE.  R & R BATTERY PACK AT STA 603 IAW AMM 33-51-06.
